i don't have diabetes but i know someone who does and i ended up getting a HUGE whiff of insulin and now i feel sort of sleepy and my energy is depleted, i woke up feeling fine, it's been about 45 mins i made sure to drink an energy protein drink with 20g+ of sugar. my question is, is the smell of insulin enough to provide a slight dose? what if it was in a cup and i accidently drank out of it? thank you for your time.
It is impossible to inhale insulin, especially just the fumes. There were rumors years ago about an insulin vapor inhalation theory but it never took becuase of the insufficient amounts of insulin delivered. I honestly do not mean to be rude but really read a book or at least the definition of a few diabetic refeerences.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.